# SDR 2002F00465

- Difficulty date: May 3, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 2,044 hours, 830 cycles
- Engine: Rroyce RB211535E4
- Engine time: 2,044 hours, 830 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34743
- Condition: Failed
- Location: Rt Engine
- Part time: 2,044 hours, 830 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT NUMBER 539, AFTER PUSHBACK FROM GATE THE RIGHT ENGINE FAILED TO START.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND 2 IGNITOR PLUGS IN ACCORDANCE WITH M/M 74-21-02-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
